RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2013, Volume 58, Issue 3, Pages 608–614 (Mi tvp4531)  

Short Communications

On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws

A. V. Syulyukin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/tvp4531

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2014, 58:3, 518–524

Bibliographic databases:

Received: 19.04.2012

Citation: A. V. Syulyukin, “On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws”, Teor. Veroyatnost. i Primenen., 58:3 (2013), 608–614; Theory Probab. Appl., 58:3 (2014), 518–524

Citation in format AMSBIB
\Bibitem{Syu13}
\by A.~V.~Syulyukin
\paper On asymptotic expansions for convolutions of distributions belonging to the domains of attraction of stable laws
\jour Teor. Veroyatnost. i Primenen.
\yr 2013
\vol 58
\issue 3
\pages 608--614
\mathnet{http://mi.mathnet.ru/tvp4531}
\crossref{https://doi.org/10.4213/tvp4531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3403013}
\elib{http://elibrary.ru/item.asp?id=21277120}
\transl
\jour Theory Probab. Appl.
\yr 2014
\vol 58
\issue 3
\pages 518--524
\crossref{https://doi.org/10.1137/S0040585X97986722}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000342489300012}
\elib{http://elibrary.ru/item.asp?id=23988795}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4531
  • https://doi.org/10.4213/tvp4531
  • http://mi.mathnet.ru/eng/tvp/v58/i3/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:189
    Full text:86
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020